Belousov equations on quasigroups.

A. Krapez; M.A. Taylor

Aequationes mathematicae (1987)

  • Volume: 34, page 174-185
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Krapez, A., and Taylor, M.A.. "Belousov equations on quasigroups.." Aequationes mathematicae 34 (1987): 174-185. <>.

author = {Krapez, A., Taylor, M.A.},
journal = {Aequationes mathematicae},
keywords = {balanced equation; Belousov equation; inseparable Belousov equation},
pages = {174-185},
title = {Belousov equations on quasigroups.},
url = {},
volume = {34},
year = {1987},

AU - Krapez, A.
AU - Taylor, M.A.
TI - Belousov equations on quasigroups.
JO - Aequationes mathematicae
PY - 1987
VL - 34
SP - 174
EP - 185
KW - balanced equation; Belousov equation; inseparable Belousov equation
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.